# SDR ANCF201812181601

- Difficulty date: November 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N810AV
- Make and model: Airbus A321-231
- Aircraft serial: 6009
- Aircraft time: 7,988 hours, 3,245 cycles
- System (JASC): 2210 · Autopilot System
- Part: Software
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL TRUSTH LEVERSS WAS SET IN FLEX DETENT THE PFD DIDNG SHOW THE TAKE OFF SPEEDS ONLY SHOWA ISS KTS IN MAGENTA AND THE MCDU1 SHOWS CLB MODE DETECTED TAKE OFF WAS PERFORM AT 55 KTS AND THE EFOB SHOWS IN THE MCDU 1 WAS 12.3 AND THE SAMETIME THE EFOB SHOWS IN THE MCDU2 WAS 12.8 // CORRECTIVE ACTION: IN ACCORDANCE WITH AMM 22-70-00-610-008-C THE UPLOADING OF THE FM DATA WAS PERFORMED. IN ACCORDANCE WITH AMM 22-97-00-710-001 AND AMM 22-76-00-710-001-A THA LAND CAPABILITY TEST AND AUTO FLIGHT SYSTEM TEST WERE PERFORMED WITH SATISFACTORY RESULTS. IN ACCORDANCE WITH AMM 32-41-00-210-076-A A GENERAL VISUAL INSPECTION OF TYRES, WHEELS AND BRAKES WAS PERFORMED.
